RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2012, Volume 45, Pages 94–104 (Mi cmfd215)  

This article is cited in 2 scientific papers (total in 3 papers)

From Gårding's cones to $p$-convex hypersurfaces

N. M. Ivochkina

St. Petersburg State University of Architecture and Civil Engineering, St. Petersburg, Russia

Abstract: We consider cones discovered by Gårding in 1959. They play the fundamental role in the modern theory of fully nonlinear second-order partial differential equations. A new classification of symmetric matrices is presented based on the $m$-positiveness property. Such a classification establishes a new trend in geometry, generating a notion of $m$-convex hypersurfaces.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 201:5, 634–644

Bibliographic databases:

UDC: 517.957

Citation: N. M. Ivochkina, “From Gårding's cones to $p$-convex hypersurfaces”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 1, CMFD, 45, PFUR, M., 2012, 94–104; Journal of Mathematical Sciences, 201:5 (2014), 634–644

Citation in format AMSBIB
\Bibitem{Ivo12}
\by N.~M.~Ivochkina
\paper From G\aa rding's cones to $p$-convex hypersurfaces
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~1
\serial CMFD
\yr 2012
\vol 45
\pages 94--104
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087053}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 201
\issue 5
\pages 634--644
\crossref{https://doi.org/10.1007/s10958-014-2016-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905873879}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd215
  • http://mi.mathnet.ru/eng/cmfd/v45/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Ivochkina, N. V. Filimonenkova, “On new structures in the theory of fully nonlinear equations”, Journal of Mathematical Sciences, 233:4 (2018), 480–494  mathnet  crossref
    2. N. M. Ivochkina, N. V. Filimonenkova, “Konusy Gordinga i uravneniya Bellmana v teorii gessianovskikh operatorov i uravnenii”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 615–626  mathnet  crossref
    3. A. A. Borisenko, A. Yu. Vesnin, N. M. Ivochkina, “K stoletiyu so dnya rozhdeniya Alekseya Vasilevicha Pogorelova”, UMN, 74:6(450) (2019), 171–193  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:205
    Full text:64
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020